Alert archive / Mississippi / River Flood Warnings in 2020

River Flood Warning 101, NWS Jackson, MS

February 20, 2020Lowndes County, Mississippi

NWS Jackson, MS issued this river flood warning at Feb 20, 2020, 9:21 AM CST for Lowndes County, Mississippi. It took effect at Feb 20, 2020, 7:26 PM CST. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Feb 20, 2020, 9:21 AM CST (15:21 UTC)
In effect from
Feb 20, 2020, 7:26 PM CST
Expired
Feb 21, 2020, 9:13 PM CST
In force
26 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

County Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 42 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Luxapallila Creek near Columbus (CLUM6). The gauge peaked at 16.30 ft at Feb 21, 2020, 4:00 AM CST.

actionminormoderate10152002/2002/2102/2202/23
Action stage
14 ft
Minor stage
15 ft
Moderate stage
23 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02443500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

495 
WGUS44 KJAN 201521
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
921 AM CST Thu Feb 20 2020


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Luxapallila Creek Near Columbus affecting Lowndes County


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Please note that forecast crests are based upon rainfall that has 
occurred along with forecast rainfall for the next 48 hours. Rainfall
amounts greater than forecast may take the rivers higher.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC087-212120-
/O.NEW.KJAN.FL.W.0101.200221T1500Z-200223T0000Z/
/CLUM6.1.ER.200221T1500Z.200222T0000Z.200222T1200Z.NO/
921 AM CST Thu Feb 20 2020

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Luxapallila Creek Near Columbus
* from Friday morning to Saturday evening.
* At  9:00 AM Thursday the stage was 12.8 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise above flood stage late tomorrow 
  morning and will continue to rise to near 15.4 feet tomorrow 
  evening.  
* Impact...At 15.0 feet...Overbank flooding is occurring in the Steens
  area.
* Impact...At 14.0 feet...Overbank flooding begins in low lying areas 
  north of Columbus.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Luxapallila Creek
Columbus       15  12.8 Thu 09 AM  14.8  15.0  13.1  15.4 06 PM 02/21


&&


LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
      3350 8836 3345 8842             



$$
3 follow-up statements
546 
WGUS84 KJAN 210127
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
727 PM CST Thu Feb 20 2020

...The Flood Warning continues for the following rivers in 
Mississippi...

  Luxapallila Creek Near Columbus affecting Lowndes County 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Please note that forecast crests are based upon rainfall that has 
occurred along with forecast rainfall for the next 48 hours. 

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC087-220726-
/O.EXT.KJAN.FL.W.0101.200221T0126Z-200223T0200Z/
/CLUM6.1.ER.200221T0005Z.200221T1200Z.200222T1400Z.NO/
727 PM CST Thu Feb 20 2020

...Flood Warning extended until Saturday evening...

The Flood Warning continues for
  The Luxapallila Creek Near Columbus
* from this evening to Saturday evening.
* At  7:00 PM Thursday the stage was 15.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will continue rising to near 15.8 feet early 
  tomorrow afternoon.   
* Impact...At 15.0 feet...Overbank flooding is occurring in the steens
  area.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Luxapallila Creek
Columbus       15  15.2 Thu 07 PM  15.8  15.2  12.8  15.8 12 PM 02/21


&&


LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
      3350 8836 3345 8842             



$$
925 
WGUS84 KJAN 211550
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
950 AM CST Fri Feb 21 2020




...The Flood Warning continues for the following rivers in 
Mississippi...

  Tibbee Creek Near Tibbee affecting Clay County  
  Noxubee River At Macon affecting Noxubee County 
  Luxapallila Creek Near Columbus affecting Lowndes County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Please note that forecast crests are based upon rainfall that has 
occurred along with forecast rainfall for the next 48 hours. 

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC025-222150-
/O.CON.KJAN.FL.W.0089.000000T0000Z-200224T0651Z/
/TBBM6.1.ER.200220T0415Z.200220T2345Z.200223T1851Z.NO/
950 AM CST Fri Feb 21 2020


The Flood Warning continues for
  The Tibbee Creek Near Tibbee
* until late Sunday night.
* At  9:30 AM Friday the stage was 24.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet.
* Forecast...The river has crested and will remain steady forecast
  the next 24 hours before beginning to fall.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Tibbee Creek
Tibbee         23  24.9 Fri 09 AM  25.0  23.6  19.6  25.1 12 AM 02/22


&&


LAT...LON 3352 8851 3352 8863 3356 8880 3365 8871
      3359 8861 3357 8853             



$$

MSC103-222150-
/O.EXT.KJAN.FL.W.0077.000000T0000Z-200226T0200Z/
/MCNM6.2.ER.200210T2045Z.200212T0845Z.200225T1400Z.NO/
950 AM CST Fri Feb 21 2020


The Flood Warning continues for
  The Noxubee River At Macon
* until Tuesday evening.
* At  9:00 AM Friday the stage was 29.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will continue rising to near 30.5 feet by Sunday 
  morning.  


&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Noxubee River 
Macon          26  29.0 Fri 09 AM  30.2  30.5  29.2  30.5 06 AM 02/23


&&


LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
      3313 8855 3304 8845             



$$

MSC087-222150-
/O.EXT.KJAN.FL.W.0101.000000T0000Z-200223T1200Z/
/CLUM6.1.ER.200221T0005Z.200221T1000Z.200223T0000Z.NO/
950 AM CST Fri Feb 21 2020

...Flood Warning extended until Sunday morning...

The Flood Warning continues for
  The Luxapallila Creek Near Columbus
* until Sunday morning.
* At  9:00 AM Friday the stage was 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river has crested and will begin falling.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Luxapallila Creek
Columbus       15  16.0 Fri 09 AM  15.8  13.6  10.9            


&&


LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
      3350 8836 3345 8842             



$$
846 
WGUS84 KJAN 220313
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
913 PM CST Fri Feb 21 2020

...The Flood Warning is cancelled for the following rivers in 
Mississippi...
 
  Luxapallila Creek Near Columbus affecting Lowndes County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Please note that forecast crests are based upon rainfall that has 
occurred along with forecast rainfall for the next 48 hours.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC087-220343-
/O.CAN.KJAN.FL.W.0101.000000T0000Z-200223T1200Z/
/CLUM6.1.ER.200221T0005Z.200221T1000Z.200221T2237Z.NO/
913 PM CST Fri Feb 21 2020

The Flood Warning is cancelled for
  The Luxapallila Creek Near Columbus.
* At  8:00 PM Friday the stage was 14.6 feet.
* The river fell below flood stage at 4:37 PM Friday.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 9.6 feet by Tuesday 
  morning.

&&
 
              Flood    Observed        Forecast 6 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Luxapallila Creek
Columbus       15  14.6 Fri 08 PM  13.7  12.0  10.6     Falling          


&&


LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
      3350 8836 3345 8842             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Feb 20, 5:25 AM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Feb 20, 5:25 AM CST, 3 hours 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
525 AM CST Thu Feb 20 2020

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
MVFR/IFR flight categories will persist through the morning and
afternoon hours as a disturbance pushes through the region,
resulting in widespread rain and low clouds across the region. Late
this afternoon and overnight, both clouds and rain will shift out of
the region, resulting in a return to VFR flight categories areawide
by day break Friday.  Winds today, and continuing through this
evening, will become gusty from the north. Sustained north winds
will be between 13-17 knots, gusting between 21-26 knots, today. In
the Delta, sustained winds will be higher and sustained between 17-
21 knots, gusting between 26-30 knots. Winds will begin to subside a
bit later this evening, but will remain breezy overnight and into
early Friday morning. /19/

&&

.DISCUSSION...
Today and Tonight: With a front south of the forecast area, a
disturbance aloft traversing the region will continue to result in
rain falling across much of the CWA through the morning and a
good bit of the afternoon. Increased moisture ascent from the
southwest over the front, is resulting in a more moderate to heavy
band of rain propagating east generally along the Interstate 20
corridor, where a Flash Flood Watch remains in effect until 9 AM
today. In the watch area, 1-3 inches of rainfall in a short amount
of time will be likely. Given the extremely saturated soil
conditions across the area, this could result in some localized
flash flooding. However and more importantly, it could worsen
ongoing river flooding.

As the morning progress, this ascent will weaken and slide
further east of the region, with rainfall becoming more light to
occasionally moderate in nature during the late morning and
afternoon.  Meanwhile, surface and low level winds will become
increasing northerly as strong high pressure begins rapidly building
into the region from the northwest. Rain will also steadily end from
northwest to southeast late this afternoon into early this evening
as the surface high builds in from the northwest.

The resulting tight pressure gradient over the forecast area will
cause gusty northerly winds across much of the CWA by late morning,
and continuing into early this evening. Sustained winds will
generally be between 15-20 mph, gusting between 25-30 at times.
However, in the Delta, winds are expected to be sustained between 20-
25 mph, with gusts between 30-35 mph possible. As a result, I've
highlighted much of the western portion of the CWA with a "Limited
Threat" for strong winds through this afternoon.

Cold advection will be ongoing this evening and overnight, as a
strong trough drops east southeast into the Southeast United States
early Friday morning.  This will result in a noticeably colder drier
airmass over the region as day breaks on Friday.  As skies clear
through the overnight hours, lows early Friday morning will range
from the middle 20s to lower 30s. /19/

Friday through Thursday: The period will start out colder than
normal and dry as northwest flow aloft continues Friday and a 1040mb
high drops over our region. Despite near full insolation Friday CAA
will hold temperatures in the 40s at most locations but our
southeast most zones will see lower 50s. Northwest flow aloft will
continue Friday night as the surface high becomes centered over our
CWA. This will lead to prime radiational cooling of our cold dry
airmass and result in the coldest morning of the forecast period
Saturday. Guidance has trended colder and morning lows look to be in
the mid to upper 20s areawide. Shortwave ridging aloft will move
over our region Saturday while the surface high shifts east of
Mississippi. A light return flow will result by afternoon helping
temperatures climb in the 50s as a gradual warming trend starts
Saturday. Afternoon highs will still be cooler than normal Saturday.
Dry weather will continue Saturday night into Sunday morning
although clouds will begin to increase ahead of the next approaching
low pressure system. Models are in decent agreement initially that a
closed low over the Four Corners region Sunday morning will track
east through the day but differ on how fast the low opens up over
the Central Plains Sunday night into Monday. Moisture will increase
over our CWA Sunday ahead of the this system and consensus suggests
rain chances will return to our western zones Sunday afternoon. Rain
chances will increase through Monday including a few storms during
the day. The associated cold front is expected to move across our
CWA Monday night. The cold front is expected to clear our CWA by
Tuesday morning but our winds aloft will quickly become
southwesterly again Tuesday ahead of a shortwave trough dropping
over the central CONUS. Models differ significantly with deepness
and evolution of the trough but cooler than normal temperatures with
low chances of light rain are expected Tuesday night through
Wednesday. Cooler than normal temperatures and dry weather is
expected Wednesday night through Thursday. /22/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       49  30  48  28 / 100   8   0   0
Meridian      49  29  49  25 / 100  13   0   0
Vicksburg     48  30  46  27 / 100   4   0   0
Hattiesburg   55  33  51  28 / 100  22   0   0
Natchez       49  30  47  28 / 100  10   0   0
Greenville    46  28  43  27 / 100   3   0   0
Greenwood     47  27  45  25 / 100   4   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 9 AM CST this morning for MSZ035>059-
     062>066.

LA...Flash Flood Watch until 9 AM CST this morning for LAZ008-009-015-
     016-023-025.

AR...None.

&&

19
Hazardous weather outlook, Feb 20, 4:26 AM CST, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
426 AM CST Thu Feb 20 2020

ARZ074-MSZ018-019-025-202100-
Ashley-Bolivar-Sunflower-Leflore-
426 AM CST Thu Feb 20 2020

This hazardous weather outlook is for portions of southeast
Arkansas, north central Mississippi, and northwest Mississippi.

.DAY ONE...Today and Tonight...

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Sustained north winds between 20 and 25 mph, gusting to between
30 and 35 mph, will be possible today.  This could result in weak
trees and limbs breaking and falling. High profile vehicles could
also be affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

ARZ075-LAZ007-024-026-MSZ034-060-202100-
Chicot-Morehouse-Catahoula-Concordia-Washington-Adams-
426 AM CST Thu Feb 20 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, northwest Mississippi, and
southwest Mississippi.

.DAY ONE...Today and Tonight...

FLOODING
THREAT...Limited
TIMING...Early this morning through this afternoon

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Rainfall totals of one to two inches in a short amount of time,
will be possible through mid morning.  This may lead to localized
flash flooding, along with causing, or worsening, ongoing river
flooding.

(https://www.weather.gov/images/jan/graphicast/1.png)

Sustained north winds between 20 and 25 mph, gusting to between
30 and 35 mph, will be possible today.  This could result in weak
trees and limbs breaking and falling. High profile vehicles could
also be affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ027-028-031>033-061>063-074-202100-
Carroll-Montgomery-Lowndes-Choctaw-Oktibbeha-Franklin MS-Lincoln-
Lawrence-Forrest-
426 AM CST Thu Feb 20 2020

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, northeast Mississippi,
and south central Mississippi.

.DAY ONE...Today and Tonight...

FLOODING THREAT...Limited
TIMING...Early this morning through this afternoon

Rainfall totals of one to two inches in a short amount of time,
will be possible through mid morning.  This may lead to localized
flash flooding, along with causing, or worsening, ongoing river
flooding.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ026-029-030-072-073-202100-
Grenada-Webster-Clay-Marion-Lamar-
426 AM CST Thu Feb 20 2020

This hazardous weather outlook is for portions of north central
Mississippi, northeast Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Today and Tonight...

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

LAZ008-009-015-016-023-025-MSZ035-040-041-047-202100-
West Carroll-East Carroll-Richland-Madison LA-Franklin LA-Tensas-
Humphreys-Issaquena-Sharkey-Warren-
426 AM CST Thu Feb 20 2020

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and west central Mississippi.

.DAY ONE...Today and Tonight...

FLOODING
THREAT...Elevated
TIMING...Early this morning through this afternoon

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Today

Rainfall amounts of two to three inches in a short amount of
time, with locally higher amounts possible, will be possible
through mid morning.  This will likely lead to areas of flash
flooding, along with worsening ongoing river flooding.

(https://www.weather.gov/images/jan/graphicast/1.png)

Sustained north winds between 20 and 25 mph, gusting to between
30 and 35 mph, will be possible today.  This could result in weak
trees and limbs breaking and falling. High profile vehicles could
also be affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

MSZ036>039-042>046-048>059-064>066-202100-
Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-Neshoba-
Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Jefferson Davis-Covington-
Jones-
426 AM CST Thu Feb 20 2020

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.

.DAY ONE...Today and Tonight...

FLOODING
THREAT...Elevated
TIMING...Early this morning through this afternoon

Rainfall amounts of two to three inches in a short amount of
time, with locally higher amounts possible, will be possible
through mid morning.  This will likely lead to areas of flash
flooding, along with worsening ongoing river flooding.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

19

&&

...HAZARD LEGEND...

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 20, 8:29 AM CSTRiver Flood WarningJANJones4 days
Feb 20, 8:29 AM CSTRiver Flood WarningJANClarke3 days
Feb 20, 8:31 AM CSTRiver Flood WarningJANAttala36 hr
Feb 20, 8:33 AM CSTRiver Flood WarningJANSimpson48 hr
Feb 20, 9:06 AM CSTRiver Flood WarningJANLeflore25 hr

Nearby

River Flood Warnings in Mississippi, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.